Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
123 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes vaginal spotting while on Duphaston?

Hi, I was advised to take duphaston for i was experiencing some spotting during my pregnancy. I am in 12 weeks now ans i was advised to take it 3x a day for 2-3 days and after is 2x a day for a month. Slightly my spotting is minimal but still there. Is it something that will just go away soon? I had an ultrasound last 3 days when i rushed into the hospital and baby is up and well.
Fri, 9 Jun 2017
Report Abuse
General & Family Physician 's  Response
Hello,

Spotting is because of lack of endogenous progesterone due to hormonal changes of the early pregnancy and not because of Duphaston. It will come around soon.

Maintain hydration with plenty of liquid, keep the private parts clean with antiseptic soap, avoid sexual relationships, and avoid strenuous work/weight lifting at present to get better early.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Purva Patel
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i was taking duphaston for 17 to 26th day of my period, on day 25 i started to spotting , then it became bleeding but so slight that it does not...